# SDR VNAA0110007

- Difficulty date: October 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 14,189 hours, 12,572 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Part number: 230GC02Y02
- Part serial: 112
- Condition: Failed
- Location: Cockpit
- Part time: 10,214 hours, 9,310 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE WAS SENT TO LEX AND FOUND NO DISCREPANCIES.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE 1VE PANEL IN ACCORDANCE WITH  24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
